# SDR IPXA13M78430

- Difficulty date: May 17, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 DOOR SLIDE PRESSURE INDICATOR NOT READABLE.  APPEARS SLIDE PACK HAS SHIFTED DOWN AND PRESSURE GAUGE IS NOT READABLE.  REPOSITIONED AS MUSH AS POSSIBLE TO ALIGN PRESS GAUGE WITH INSPECTION.  GAUGE IS NOW VIEWABLE THROUGH WINDOW REF AMM 25-23-07-401, 25-61-01- 401, 25-61-06-601.
